American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 80 found      Go to page: 1 2 3

[31] Nikolaos S. Papageorgiou. Weak convergence and weak compactness for multifunctions with values in a separable Banach space . Proc. Amer. Math. Soc. 109 (1990) 677-687. MR 1013978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. M. Dudley. Nonmetric compact spaces and nonmeasurable processes . Proc. Amer. Math. Soc. 108 (1990) 1001-1005. MR 994775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Joseph Shipman. Cardinal conditions for strong Fubini theorems . Trans. Amer. Math. Soc. 321 (1990) 465-481. MR 1025758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] A. Maitra, B. V. Rao and V. V. Srivatsa. Some applications of selection theorems to parametrization problems . Proc. Amer. Math. Soc. 104 (1988) 96-100. MR 958050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Roy A. Johnson, Jerzy Niewiarowski and Tadeusz Świątkowski. Small systems convergence and metrizability . Proc. Amer. Math. Soc. 103 (1988) 105-112. MR 938652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Manfred Droste. Super-rigid families of strongly Blackwell spaces . Proc. Amer. Math. Soc. 103 (1988) 803-808. MR 947662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Nicholas C. Yannelis. Fatou's lemma in infinite-dimensional spaces . Proc. Amer. Math. Soc. 102 (1988) 303-310. MR 920991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Maxim R. Burke and David H. Fremlin. A note on measurability and almost continuity . Proc. Amer. Math. Soc. 102 (1988) 611-612. MR 928989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. Lucchetti, N. S. Papageorgiou and F. Patrone. Convergence and approximation results for measurable multifunctions . Proc. Amer. Math. Soc. 100 (1987) 551-556. MR 891162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jack B. Brown and Karel Prikry. Variations on Lusin's theorem . Trans. Amer. Math. Soc. 302 (1987) 77-86. MR 887497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Joan Verdera. BMO rational approximation and one-dimensional Hausdorff content . Trans. Amer. Math. Soc. 297 (1986) 283-304. MR 849480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Gabriel Debs. Param\'etrisations bor\'eliennes . Proc. Amer. Math. Soc. 94 (1985) 675-681. MR 792282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Roman Pol. Some remarks about measurable parametrizations . Proc. Amer. Math. Soc. 93 (1985) 628-632. MR 776192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Sandro Levi and Ashok Maitra. Borel measurable images of Polish spaces . Proc. Amer. Math. Soc. 92 (1984) 98-102. MR 749900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Lester E. Dubins and David Heath. On means with countably additive continuities . Proc. Amer. Math. Soc. 91 (1984) 270-274. MR 740184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Haïm Brézis and Elliott Lieb. A relation between pointwise convergence of functions and convergence of functionals . Proc. Amer. Math. Soc. 88 (1983) 486-490. MR 699419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] R. M. Shortt. The extension of measurable functions . Proc. Amer. Math. Soc. 87 (1983) 444-446. MR 684635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Gabriella Salinetti and Roger J.-B. Wets. On the convergence of closed-valued measurable multifunctions . Trans. Amer. Math. Soc. 266 (1981) 275-289. MR 613796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Casper Goffman, Fon Che Liu and Daniel Waterman. A remark on the spaces $V\sp{p}\sb{\Lambda ,\alpha }$ . Proc. Amer. Math. Soc. 82 (1981) 366-368. MR 612720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] A. E. Hurd. Nonstandard analysis and lattice statistical mechanics: a variational principle . Trans. Amer. Math. Soc. 263 (1981) 89-110. MR 590413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Fred G. Abramson. A simplicity theorem for amoebas over random reals . Proc. Amer. Math. Soc. 78 (1980) 409-413. MR 553385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Arnold Janssen. Some remarks on the decomposition of kernels . Proc. Amer. Math. Soc. 73 (1979) 328-330. MR 518513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] J. J. Uhl. Vector valued functions equivalent to measurable functions . Proc. Amer. Math. Soc. 68 (1978) 32-36. MR 0466473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Douglas Cenzer and R. Daniel Mauldin. Measurable parametrizations and selections . Trans. Amer. Math. Soc. 245 (1978) 399-408. MR 511418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jürgen Lehn. Remark on measurable graph theorems . Proc. Amer. Math. Soc. 63 (1977) 46-48. MR 0432850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] H. E. White. An application of a theorem of R. E. Zink . Proc. Amer. Math. Soc. 63 (1977) 115-118. MR 0432852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Aryeh Dvoretzky. On stopping time directed convergence. Bull. Amer. Math. Soc. 82 (1976) 347-349. MR 0415760.
Abstract, references, and article information   
View Article: PDF

[58] Alexandra Bellow. Stability properties of the class of asymptotic martingales. Bull. Amer. Math. Soc. 82 (1976) 338-340. MR 0405574.
Abstract, references, and article information   
View Article: PDF

[59] Edward A. Azoff and Frank Gilfeather. Measurable choice and the invariant subspace problem. Bull. Amer. Math. Soc. 80 (1974) 893-895. MR 0361831.
Abstract, references, and article information   
View Article: PDF

[60] A. Ionescu Tulcea. On measurability, pointwise convergence and compactness. Bull. Amer. Math. Soc. 80 (1974) 231-236. MR 0352383.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 80 found      Go to page: 1 2 3